# SDR DALA2018030301367

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1470 - 1500,  LBL 7, FLOOR SUPPORT CORRODED AT NUTPLATES.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-53,  ALLOWABLE DAMAGE 1, SRM 51-40-02, SRM 51-40-05, PS 900-2 NR 4, AMM 53-88-01-801, AND DRAWING 146N5390, REV B.
